# SDR ERAA059960

- Difficulty date: December 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N152EH
- Make and model: Bolkms BO105S
- Aircraft serial: S701
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Nut
- Part number: E6840406
- Condition: Mismanufactured
- Location: Compressor
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NEW  TIEBOLT NUT WOULD NOT STRETCH BEFORE REACHING MAX TORQUE.
